# SDR UIEA2013030200109

- Difficulty date: March 1, 2013
- Submitted: March 2, 2013
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 82,666 hours, 15,788 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHTNING STRIKE INSPECTION, MX FOUND HOLE DAMAGE (APROX. 0.455 IN. DIA) ON THE FUSELAGE SKIN AND RING FRAME AT BS 134.75, S-45L.  THE DAMAGE ON THE FUSELAGE SKIN WAS TRIMMED OUT AND REPAIR BASED ON SRM 53-00-01, REPAIR 1.  THE SKIN (PN: 65B07658- 1001) IS MADE FROM 0.056 IN THICK 2024-T3 AL CLAD IAW QQ-A-250/5.  THE LT LOWER RING FRAME (PN: 65B01700-529) IS MADE OF 0.063" THICK 7075-0 AL CLAD IAW QQ-A-250/13 AND HEAT TREATED TO T6 AFTER FORMING.  THE TIME LIMITED REPAIRS INSTALLED ON THE FUSELAGE SKIN AND LOWER LT RING FRAME AT BS 134.75 IAW PART 1 AND PART 2 OF THIS EO WILL BE REPLACED BY A PERMANENT REPAIR IAW PART 4 OF THIS EO AT THE NEXT C-CHECK.)
